# SDR 7C7A2023031700017

- Difficulty date: March 17, 2023
- Submitted: March 18, 2023
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 53,780 hours, 57,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: ERA06191402
- Condition: Discharged
- Part time: 1,599 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT....EMERGENCY LIGHTS IN CABIN WOULD RANDOMLY COME ON FOR ABOUT 5 MINUTES THEN SHUT OFF.
